MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIT C6S, 3.0 BTH/ELCTRD, PATCH, UNIV 2CH, BOX, 40CT

BRAEMAR MANUFACTURING, LLC UNIT C6S, 3.0 BTH/ELCTRD, PATCH, UNIV 2CH, BOX, 40CT
Model Number 02-01846
Medical Device Problem Codes Patient-Device Incompatibility (2682); Biocompatibility (2886)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 05/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Engineering evaluation was unable to be performed as the electrode/device was not returned.Allegation is confirmed through description of the skin irritation and is most probable to be a bio-incompatibility issue with the electrode adhesive.The patient had preexisting skin sensitivities.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.
 
Event or Problem Description
Patient reported that was sensor battery was only lasting 2 days and was not given a replacement from agent.After a few more days the sensor got hot and burned her.She said she had blisters under the sensor and electrodes in the patch.She had to take the device off.The patient was advised to take the device off and a replacement device was ordered and patient will switch to lwa (lead wire adapter).Additional information was obtained on 31 may 2023 from patient services and the patient: the patient reported that she was experiencing pain from the area where the patch was "blisters under the patch" and "sensor getting hot after charging," the blisters are like cigarette burns.The patient stated that she will be seeing her family doctor.The patient also stated that she has pre existing skin sensitivities.The patient was prescribed burn ointment and antibiotic steroids cream for second degree burns.
 
Additional Manufacturer Narrative
Correction: d4.

Brand Name
UNIT C6S, 3.0 BTH/ELCTRD, PATCH, UNIV 2CH, BOX, 40CT
Common Device Name
UNIT C6S, 3.0 BTH/ELCTRD, PATCH, UNIV 2CH, BOX, 40CT
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center dr
suite 150
eagan MN 56121
MDR Report Key17105280
Report Number2133409-2023-00027
Device Sequence Number2834088
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10/$$+7SE23530512O
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01846
Device Lot NumberB146C6E10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale